Alert archive / Louisiana / Flash Flood Warnings in 2008
Flash Flood Warning 12, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Sep 1, 2008, 8:05 PM CDT for Avoyelles Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2008, 8:05 PM CDT (01:05 UTC)
- Expired
- Sep 1, 2008, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1664 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLCH 020105
FFWLCH
LAC009-039-079-020400-
/O.NEW.KLCH.FF.W.0012.080902T0105Z-080902T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
805 PM CDT MON SEP 1 2008
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...MARKSVILLE...EFFIE...BORDELONVILLE...
EXTREME NORTH CENTRAL EVANGELINE PARISH IN CENTRAL LOUISIANA...
EASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...PINEVILLE...CHENEYVILLE...
* UNTIL 1100 PM CDT
* AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL OF 3 TO 6 INCHES THAT COULD PRODUCE FLASH FLOODING FROM A
THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANSURA...
LECOMPTE...DEVILLE AND BALL
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE WARNED
AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3141 9214 3136 9207 3133 9208 3134 9202
3132 9199 3129 9201 3124 9198 3126 9194
3129 9195 3131 9193 3131 9189 3122 9171
3113 9171 3096 9246 3143 9245 3145 9215
$$
BRAZZELL1 follow-up statement
000
WGUS74 KLCH 020221
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
921 PM CDT MON SEP 1 2008
LAC009-039-079-020400-
/O.CON.KLCH.FF.W.0012.000000T0000Z-080902T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAPIDES LA-AVOYELLES LA-EVANGELINE LA-
921 PM CDT MON SEP 1 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
EXTREME NORTH CENTRAL EVANGELINE...NORTHERN AVOYELLES AND EASTERN
RAPIDES PARISHES...
AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAINS PRODUCING FLASH FLOODING OVER THE
WARNED AREA INCLUDING PORTIONS OF THE ALEXANDRIA AND PINEVILLE AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINEVILLE...
DEVILLE AND BALL
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL LOUISIANA.
LAT...LON 3141 9214 3136 9207 3133 9208 3134 9202
3132 9199 3129 9201 3124 9198 3126 9194
3129 9195 3131 9193 3131 9189 3122 9171
3113 9171 3096 9246 3143 9245 3145 9215
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 4:53 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Sep 1, 4:53 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 PM CDT MON SEP 1 2008
.DISCUSSION...AT PRESS TIME WEAKENING HURRICANE GUSTAV WAS LOCATED
NEAR OPELOUSAS WHILE MOVING NW TO NNW AT 14 KT. LATEST NHC TRACK
WAS ADJUSTED A LITTLE TO THE RIGHT WITH THE SLIGHTLY MORE NWD
MOTION THIS AFTERNOON. LATEST FORECAST CONTINUES TO TAKE THE
CENTER OF CIRCULATION ACROSS THE NERN AND N-CNTL ZONES THROUGH
THIS EVENING BEFORE MOVING OUT OF THE FORECAST AREA AFTER
MIDNIGHT. SPIRAL BANDS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO
SPREAD WNWWD...WHILE MAINLY LIGHT RAIN WILL LINGER BEHIND THE
STORM OVER LOWER ACADIANA. SPC HAS ISSUED A TORNADO WATCH FOR THE
NERN ZONES THROUGH MIDNIGHT FOR POSSIBLE TORNADIC DEVELOPMENT NEAR
THE CENTER OF CIRCULATION. ALL GUSTAV-RELATED WARNINGS AND
WATCHES OVER LAND WERE LEFT UNCHANGED WITH THIS PACKAGE...WHILE
AFTER COORDINATING WITH NHC IT WAS DECIDED TO LOWER THE HURRICANE
WARNING WEST OF CAMERON. HURRICANE CONDITIONS LOOK MINIMAL AT BEST
FROM CAMERON TO INTRACOASTAL CITY...BUT WITH ONGOING CONDITIONS AT
KARA AND KLFT THAT WAS CLOSE ENOUGH PROXIMITY TO JUSTIFY LEAVING
UP FOR THOSE MIDDLE MARINE ZONES.
KEPT HIGH POPS IN THE FORECAST FOR THE NEXT 48 HOURS AS WHATEVER
IS LEFT OF GUSTAV GRADUALLY SPINS ON UP TOWARD NERN TX THEN UP TO
THE OZARKS. PLENTIFUL MOISTURE EXPECTED TO LINGER BEHIND THE STORM
WHILE ALL THE MID-RANGE MODELS INDICATE THE STORM WILL LEAVE A
TROF IN ITS WAKE BACK OVER THE AREA. MORE SUMMER-LIKE WEATHER IS
EXPECTED TO RETURN BY LATE IN THE WEEK AS GUSTAV BIDS US GOODBYE
AND WEAK RIDGING ALOFT TRIES TO TAKE OVER.
&&
.AVIATION...VERY WINDY CONDITIONS TO PERSIST AT THE TERMINALS INTO
TONIGHT ALONG WITH MVFR CEILINGS. VISIBILITIES AND CEILINGS LOWER
IN RAIN BANDS. IN A WORD OR TWO...DONT FLY.
&&
.MARINE...CONDITIONS WILL GRADUALLY IMPROVE STARTING TONIGHT AS
GUSTAV MOVES AWAY FROM THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 75 81 77 86 74 / 100 80 60 60 40
KBPT 75 84 77 86 73 / 100 100 60 60 40
KAEX 73 83 73 82 72 / 100 80 70 60 40
KLFT 74 83 75 85 73 / 100 80 60 60 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: AVOYELLES...BEAUREGARD...CALCASIEU...
RAPIDES...VERNON.
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...VERNON.
HURRICANE WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...EVANGELINE...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...ST. LANDRY...UPPER ST.
MARTIN.
HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON...IBERIA...
ST. MARY...VERMILION.
TX...TROPICAL STORM WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...NEWTON...ORANGE...TYLER.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: JEFFERSON.
GM...HURRICANE WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
20 NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS
FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM.
&&
25Hazardous weather outlook, Sep 1, 5:39 AM CDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 539 AM CDT MON SEP 1 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-021045- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 539 AM CDT MON SEP 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HURRICANE FORCE WINDS ARE EXPECTED OVER SOUTH CENTRAL LOUISIANA. TROPICAL STORM FORCE WINDS WILL BE MOVING INTO SOUTHWEST LOUISIANA AND CENTRAL LOUISIANA LATE THIS AFTERNOON AROUND 5 PM. THESE WINDS WILL GRADUALLY DIMINISH TO GALE FORCE GUSTS LATE TONIGHT OVER THE ENTIRE AREA. 5 TO 10 INCHES OF RAIN CAN BE EXPECTED. TORNADIC THUNDERSTORMS WITHIN THE INNER RAIN BANDS ALONG AND JUST NORTH OF THE CENTER PATH ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTS GREATER THAN 34 KNOTS OR 40 MPH WILL CONTINUE OVER THE LAKES AREA OF SOUTHEAST TEXAS UNTIL TUESDAY AFTERNOON. AN ADDITIONAL 8 TO 12 INCHES OF RAIN POSSIBLE TUESDAY AND WEDNESDAY. RAIN TOTALS UP TO 20 INCHES ARE POSSIBLE. A STALLING CIRCULATION CENTER AROUND NORTHEAST TEXAS AND ARKANSAS IS EXPECTED THURSDAY AND FRIDAY. CANNOT RULE OUT THIS SYSTEM STALLING CLOSER TO SOUTHEAST TEXAS AND CENTRAL LOUISIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR TORNADIC THUNDERSTORMS WITHIN THE INNER RAIN BANDS LATER THIS AFTERNOON MAINLY AROUND CENTRAL AND SOUTH CENTRAL LOUISIANA. SWEENEY
In the hours before
Local storm report, Sep 1, 7:12 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
712 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TROPICAL STORM BUNKIE 30.95N 92.19W
09/01/2008 AVOYELLES LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN THROUGHOUT THE PARISH WITH
SOME DAMAGE TO RESIDENCES
&&
BRAZZELLLocal storm report, Sep 1, 7:29 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
729 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
59 MPH GUSTS REPORTED AT ALEXANDRIA INTERNATIONAL
&&
BRAZZELLLocal storm report, Sep 1, 7:30 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
730 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TROPICAL STORM DERIDDER 30.85N 93.29W
09/01/2008 BEAUREGARD LA LAW ENFORCEMENT
MOST OF DE RIDDER WITHOUT POWER
&&
BRAZZELLLocal storm report, Sep 1, 7:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
743 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TROPICAL STORM CHENEYVILLE 31.01N 92.29W
09/01/2008 RAPIDES LA BROADCAST MEDIA
POWER POLES REPORTED DOWN IN CHENEYVILLE
&&
BRAZZELLLocal storm report, Sep 1, 7:57 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
757 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
61 MPH WIND GUST REPORTED AT ALEXANDRIA INTERNATIONAL
&&
BRAZZELLLocal storm report, Sep 1, 7:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
758 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA BROADCAST MEDIA
POWERLINES DOWN ON A HOUSE
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:09 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 36 min |
| Sep 1, 7:50 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 40 min |
| Sep 1, 8:13 PM CDT | Tornado Warning | LCH | Rapides | 47 min |
| Sep 1, 8:28 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 47 min |
| Sep 1, 9:41 PM CDT | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 6 hr |
| Sep 1, 10:18 PM CDT | Coastal Flood Warning | LCH | 8 hr | |
| Sep 1, 10:28 PM CDT | Small Craft Advisory | LCH | 38 hr | |
| Sep 1, 10:38 PM CDT | Lake Wind Advisory | LCH | Allen, Beauregard, Evangeline, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Sep 1, 10:46 PM CDT | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 6 hr |
| Sep 2, 1:51 AM CDT | Wind Advisory | LCH | Avoyelles, Rapides, Vernon | 5 hr |
| Sep 2, 1:55 AM CDT | Hurricane Local Statement | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 9 days |
| Sep 2, 5:21 AM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 114 min |
| Sep 2, 6:04 AM CDT | Coastal Flood Advisory | LCH | 6 hr | |
| Sep 2, 7:59 AM CDT | Tornado Warning | LCH | Iberia, Saint Martin | 31 min |
| Sep 2, 8:25 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 34 hr |
| Sep 2, 9:11 AM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 2 hr |
| Sep 2, 11:21 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 4 hr |
| Sep 2, 1:36 PM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 114 min |
| Sep 2, 2:39 PM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Saint Landry | 3 hr |
| Sep 2, 3:28 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 32 min |
| Sep 2, 3:42 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Rapides, Vernon | 33 min |
| Sep 2, 3:50 PM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin | 115 min |
| Sep 2, 4:55 PM CDT | Tornado Warning | LCH | Avoyelles | 35 min |
| Sep 2, 6:36 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Jefferson Davis | 24 min |
Nearby
Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.